| Model Number |
60005 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that the leading haptic caused a small tear in the posterior capsule during delivery of the light adjustable lens (lal).The lal was subsequently placed in the sulcus.Postoperatively, the leading haptic was found to be unsecured in the sulcus.A secondary procedure was performed in which the leading haptic was repositioned into the sulcus, and an anterior vitrectomy was completed.